# SDR FDEA201511203727

- Difficulty date: November 20, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 243 hours, 13,282 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Computer
- Condition: Faulted
- Location: Sfcc
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHEN FLYING ILS 26L, AT 3000 MSL & ON INTERCEPT HEADING TO FINAL, WHILE SLOWING FROM 170 KIAS TO 160, FLAPS STUCK AT 15.  RECYCLED HANDLE & FLAPS STAYED STUCK AT 15.  SLATS WORKED NORMALLY, LANDED WITH FLAPS 15.  CHECKED FLAP TORQUE INDICATORS, NOT SET.  CHECKED SFCC'S, BOTH SHOWED SFCC FAILURE ON 1 & 2.  RESET SFCC'S, CYCLED FLAPS WITH NO FAULTS IAW AMM 27-51-00-05.  SUSPECT TRANSIENT CAUSED BOTH SFCC FAULTS.  OK FOR SERVICE.
